Construction of a solution of random transport equation with boundary condition

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)719-744
Number of pages26
JournalJournal of the Mathematical Society of Japan
Volume31
Issue number4
DOIs
Publication statusPublished - 1979
Externally publishedYes

Fingerprint

Transport Equation
Boundary conditions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Construction of a solution of random transport equation with boundary condition. / Funaki, Tadahisa.

In: Journal of the Mathematical Society of Japan, Vol. 31, No. 4, 1979, p. 719-744.

Research output: Contribution to journalArticle

@article{d2d189995cdd43b4b62edfb230176dcb,
title = "Construction of a solution of random transport equation with boundary condition",
author = "Tadahisa Funaki",
year = "1979",
doi = "10.2969/jmsj/03140719",
language = "English",
volume = "31",
pages = "719--744",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "4",

}

TY - JOUR

T1 - Construction of a solution of random transport equation with boundary condition

AU - Funaki, Tadahisa

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84972568259&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972568259&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03140719

DO - 10.2969/jmsj/03140719

M3 - Article

AN - SCOPUS:84972568259

VL - 31

SP - 719

EP - 744

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -